Thunderstorm Wind, Hardeman
- When
- June 15, 7:30 PM CST
- Where
- Hardeman County, 3.42 mi W of Goodlett
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 34.340, -99.940
Thunderstorms brought isolated severe wind gusts to western north Texas on the 15th.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OUN wrote it up.
Thunderstorms brought isolated severe wind gusts to western north Texas on the 15th.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Jun 15, 2:07 PM CST, 5 hours 23 minutes earlier.
Area Forecast Discussion National Weather Service Norman OK 307 PM CDT Sat Jun 15 2019 .DISCUSSION... Storm development is expected to continue in the high plains of eastern NM and CO and then near a dryline in the Panhandles into west TX. These storms will move towards the area moving into western portions of the fa this evening. Other storms could also develop near a boundary in northern OK late this afternoon and evening. All the storms are expected to develop into one or more thunderstorm complexes that move across portions of the area this evening into early Sunday. These storms could become severe beginning late this afternoon and continuing into the overnight hours. Initially, large hail and strong winds will be the main threats but the potential for damaging winds will increase later this evening with the potential for large hail decreasing. Heavy rain/flooding will also be a concern in some areas tonight. What happens Sunday will be impacted by what occurs later today into early Sunday. Showers/storms do appear likely Sunday afternoon/night due to a shortwave moving across OK. Storm development may also be aided by any lingering boundaries and/or MCVs from tonight's convection. Enough recovery of the airmass over the area could happen that some strong/severe storms could develop late Sunday afternoon/night. Another round of showers/storms will be possible Monday evening into early Tuesday and then again Tuesday night into early Wednesday mainly from convection developing in the high plains and then moving into the fa. However, a frontal boundary could be just south of the Red River at least on Monday which some storm development near the boundary could be possible in S portions of the fa as well. There could also be other lingering boundaries, etc in/near the fa from the previous night's convection early next week. Off and on rain chances will continue across at least portions of the fa into next weekend. Heavy rain/flooding and strong to severe storms will also remain possible next week. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 68 85 65 84 / 80 30 60 30 Hobart OK 67 87 65 87 / 80 30 50 20 Wichita Falls TX 71 89 68 88 / 70 30 60 30 Gage OK 63 83 61 83 / 60 30 30 10 Ponca City OK 67 83 64 83 / 80 30 50 30 Durant OK 72 86 69 84 / 60 40 70 60 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && 25/09
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 609 PM CDT Sat Jun 15 2019 OKZ004>048-050>052-TXZ083>090-161200- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 609 PM CDT Sat Jun 15 2019 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... Storms have developed in west Texas and the Panhandles. These storms will move into portions of western Oklahoma and western north Texas, and continue moving east across the area tonight. Another area for possible development will be near a boundary across portions of northern Oklahoma. Severe storms will develop this evening, and continue into the overnight hours. There is an Enhanced Risk of severe storms across most of Oklahoma and western north Texas with a Slight Risk in the far north and the southeast. Initially, large hail up to the size of tennis balls and damaging winds will be the main threats. However, the main threat will shift this evening to damaging winds, possibly reaching 80 mph or higher in some areas. Torrential rain from the storms may also lead to areas of flooding, mainly late this evening and overnight. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across the area should prepare for severe weather operations through tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday... .Thunderstorms... On Sunday, a Slight Risk covers portions of central and southern Oklahoma, and most of western north Texas. What happens Sunday will be affected by the storms that occur Saturday night, so there is some uncertainty. Large hail and damaging winds will be the main concerns with severe storms Sunday. Thunderstorm chances will continue off and on next week, with strong to severe storms remaining possible. .Heavy Rainfall... Locally heavy rainfall may result in flooding across portions of Oklahoma through next week. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 712 PM CDT Sat Jun 15 2019 OKZ026-030-160045- Pottawatomie OK-Lincoln OK- 712 PM CDT Sat Jun 15 2019 ...SIGNIFICANT WEATHER ADVISORY FOR north central Pottawatomie and southeastern Lincoln Counties Until 745 PM CDT... AT 708 PM CDT, intensifying thunderstorm extended from near Prague to Stroud, moving northeast at 15 MPH. If intensification continues, severe thunderstorm warnings will be issued. HAZARDS INCLUDE... Hail up to one-half inch diameter... Wind gusts to 40 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3545 9702 3593 9662 3546 9663 TIME...MOT...LOC 0008Z 229DEG 11KT 3551 9675 11
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
741 PM CDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL 5 ESE TALOGA 36.02N 98.88W
06/15/2019 E1.00 INCH DEWEY OK PUBLIC
&&
JPPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
743 PM CDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 5 SW HUCMAC 36.00N 98.85W
06/15/2019 E1.50 INCH DEWEY OK BROADCAST MEDIA
&&
JPPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
755 PM CDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 PM HAIL SEILING 36.15N 98.93W
06/15/2019 E1.00 INCH DEWEY OK PUBLIC
&&
JPSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
757 PM CDT Sat Jun 15 2019
OKZ033-034-036-TXZ083-084-160130-
Harmon OK-Greer OK-Jackson OK-Foard TX-Hardeman TX-
757 PM CDT Sat Jun 15 2019
...SIGNIFICANT WEATHER ADVISORY FOR Harmon...western Greer...
southwestern Jackson...Foard and Hardeman Counties Until 830 PM
CDT...
AT 753 PM CDT, severe thunderstorms were along a line extending from
5 miles northwest of Wellington to near Chalk, moving east at 35
MPH. If storm intensity is maintained, a severe thunderstorm warning
will become necessary.
Locations impacted include...
Quanah, Hollis, Crowell, Eldorado, Gould, Vinson, Margaret, Goodlett,
Medicine Mound, Madge, McQueen, Lazare, Copper Breaks State Park and
McKnight.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3423 10005 3423 10000 3503 10000 3503 9962
3378 9958 3383 9969 3380 9970 3382 9972
3380 9975 3382 9976 3382 9983 3384 9984
3384 10005
TIME...MOT...LOC 0053Z 265DEG 31KT 3493 10027 3385 10024
MahalePRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
802 PM CDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM HAIL SEILING 36.15N 98.93W
06/15/2019 E1.25 INCH DEWEY OK PUBLIC
&&
JPThe Altus AFB radar (KFDR), 88 km away, was scanning. The volume nearest the first event began at 01:27 UTC.
2 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2019Every state in 2019This day in weather historyWarnings in Texas, June 2019
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 840986, 840988.